# SDR SWIA2018091045041

- Difficulty date: August 23, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 22,388 hours, 23,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430352
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE HAS CHAFING AT MIDDLE OF LEADING EDGE. (C-CHECK) RO: 09/07/2018. REPLACED RT INBOARD FLAP VANE MIDDLE LEADING EDGE CAP (P/N 601R14303-52) IAW SRM.
